# SDR SWAA2013092320324

- Difficulty date: September 11, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 23,187 hours, 15,150 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 9911860
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT FORMER SHEAR TIE CRACKED AT STATION 1152 STRINGER 2R.  R&R CLIP IAW SRM & DRAWING.
